# SDR CALA2019060430874

- Difficulty date: May 29, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 49,802 hours, 14,317 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: 654N024345
- Condition: Gouged
- Location: R2 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERNAL HANDLE PAN GOUGE AS MARKED 034-052 OFF A/C PART. REF ST-SAA NR 0064108. GOUGE ON R2 DOOR EXT HANDLE PAN (DEPTH WAS .020, MAX ALLOWABLE I SRM 52-10-01 ALLOW DMG 1 FIG 101 DET VI. REMOVED AND REPLACED WI TH NEW PAN PN 654N0243-45 IAW B757-300 SRM 51-40-02 PG 2 AND BEA ING DRAWING 143N6100 REV A. THIS IS TRANSCRIBED INFORMATION ACCO N REWORKED AREA IS .010) FOUND TO BE OUT OF LIMITS IAW B757-300 V921336, INSPECTED BY V919676. MPLISHED AND RECORDED ON ST-SAA NR 0064108. WORK ACCOMPLISHED BY INSPECTION COMPLETED AND ACCEPTED BY ST-ENG INSP V919676
